# SDR C2XA04RI017

- Difficulty date: December 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,345 hours, 5,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX DURING ROUTINE INSPECTION, MAINTENANCE FOUND RIGHT WING EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB.  OPERATIONAL CHECKS PERFORMED SUCCESSFULLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
